MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0
Model Number 320-46-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-10-05, equinoxe reverse tray adapter plate tray +5.320-02-46, 46x21mm glenosphere high moment arm.300-30-06, equinoxe preserve stem 6mm.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient's left shoulder dislocated sometime after his initial surgery.The surgeon had to revise the patient's shoulder due to the liner separating from the humeral tray sometime after initial surgery.The surgeon removed a 46 inset glenosphere, 46 neutral liner, +5mm adapter tray and a size 6 preserve stem.He replaced them with a 42 +4mm glenosphere, 42 +2.5 humeral liner, +5mm adapter tray and a size 10 preserve stem.Patient was last known to be in stable condition following the event.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of a combination of the dislocation and the humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation led to the dislocation, which may have been the result of either incomplete seating of the liner during implantation, patient conditions, or a combination of the two.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11618091
Report Number1038671-2021-00153
Device Sequence Number14275543
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model Number320-46-03
Device Catalogue Number320-46-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight91